# SDR ASAA2014102609507

- Difficulty date: October 26, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 2,689 hours, 850 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 11519681
- Condition: Failed
- Location: Gen Control
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTED APU ON GROUND TAXI IN.  TRIED TO SWITCH ELECTRICAL AND THE APU WOULD NOT ACCEPT THE LOAD.  WITH GROUND POWER PLUGGED IN, WOULD NOT ACCEPT IT UNTIL NR 1 ENG GEN SELECTED OFF.  THEN GROUND POWER WORKED.  ACFT GROUNDED.  REPLACED NR 1 GENERATOR CONTROL CIRCUIT BREAKER, C801.  OPS CHECKED GOOD IAW AMM 24-21-41.
